Adjusted Levermore–Pomraning equations for diffusive random systems in slab geometry

R. Vasques, N.K. Yadav

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
76 Downloads (Pure)


This paper presents a multiple length-scale asymptotic analysis for transport problems in 1-D diffusive random media. This analysis shows that the Levermore–Pomraning (LP) equations can be adjusted in order to achieve the correct asymptotic behavior. This adjustment appears in the form of a rescaling of the Markov transition functions, which can be defined in a simple way. Numerical results are given that (i) validate the theoretical predictions; and (ii) show that the adjusted LP equations greatly outperform the standard LP model for this class of transport problems. Keywords: Particle transport; Levermore–Pomraning; Random media; Diffusion
Original languageEnglish
Pages (from-to)98-112
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Publication statusPublished - 2015
Externally publishedYes


Dive into the research topics of 'Adjusted Levermore–Pomraning equations for diffusive random systems in slab geometry'. Together they form a unique fingerprint.

Cite this